Thunderstorm Wind, Clinch
- When
- June 27, 2:23 PM EST
- Where
- Clinch County, 8 mi S of Homerville
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 30.917, -82.750
A trained spotter measure a wind gust to 60 mph south of Homerville in a thunderstorm.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
A trained spotter measure a wind gust to 60 mph south of Homerville in a thunderstorm.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 27, 2:12 PM EST, 11 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 312 PM EDT TUE JUN 27 2006 .SHORT TERM...WEAK TROPICAL SYSTEM IMPACTING THE CAROLINAS WITH A TRAILING COLD FRONT EXTENDING SOUTHWEST ACROSS GEORGIA AND THE FLORIDA PANHANDLE. DEEP UPPER TROUGH OVER THE MISSISSIPPI VALLEY REGIONS IS TRANSITIONING EAST...ALBEIT SLOWLY. DOPPLER RADARS INDICATE BAND OF SHOWERS AND THUNDERSTORMS ALONG THE STATE LINE...PRECEDING THIS FRONTAL BOUNDARY...WITH CLUSTERS OF SHOWERS AND THUNDERSTORMS ELSEWHERE ACROSS THE CWA. MOISTURE AVAILABILITY WILL GRADUALLY DECREASE THROUGH THE SHORT- TERM PERIOD...WITH GREATEST COVERAGE EACH DAY ACROSS THE EASTERN HALF OF JAX CWA DUE TO PREVAILING WESTERLY FLOW. AFOREMENTIONED FRONTAL BOUNDARY IS FORECAST TO BECOME DIFFUSE OVER JAX CWA (OR JUST WEST OF JAX CWA). WILL CAP POPS AT 40 PERCENT DUE TO LIMITED MOISTURE AFTER TODAY. .LONG TERM (SAT THRU TUE)...WEAK PRESSURE PATTERN/SYNOPTIC PATTERN IS EXPECTED THROUGHOUT THE EXTENDED PERIOD WITH TYPICAL SUMMER- TIME PATTERN IN FULL SWING. BEST RAIN CHANCE WILL EXIST SOUTH OF INTERSTATE 10...DUE TO SEA BREEZE MERGERS. && .MARINE...NO HEADLINES. LOW PRESSURE DEPARTING TO THE NORTHEAST WITH PRESSURE GRADIENT WEAKENING OVER THE LOCAL AREA. WEAK FRONTAL BOUNDARY IS FORECAST TO STALL OVER NORTHEAST FLORIDA AND SOUTHEAST GEORGIA BY MID-WEEK. && .PRELIMINARY POINT TEMPS/POPS... AMG 93 70 92 68 / 30 20 30 20 SSI 90 76 88 75 / 30 20 40 30 JAX 92 72 90 72 / 40 20 50 30 SGJ 89 75 87 75 / 50 30 50 30 GNV 91 71 91 70 / 50 20 40 20 OCF 91 71 90 70 / 50 20 40 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && PUBLIC...ZAPPE MARINE/FIRE WX...ENYEDI
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1045 AM EDT TUE JUN 27 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-281000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1045 AM EDT TUE JUN 27 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE INLAND WITH THE WEST COAST SEABREEZE EARLY THIS AFTERNOON AFFECTING INTERIOR NORTHEAST FLORIDA. CONVECTION WILL INCREASE IN COVERAGE AND POSSIBLY INTENSITY THIS AFTERNOON ALONG THE FLORIDA EAST COAST AS THE WEST COAST SEABREEZE MERGES WITH A WEAK EAST COAST SEABREEZE. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST GEORGIA THIS AFTERNOON. THE MAIN CONVECTION CONCERNS WILL BE LOCALLY HEAVY RAINFALL AND DANGEROUS LIGHTNING STRIKES. STORM MOTION WILL BE TO THE EAST NORTHEAST AROUND 15 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MZ/ABE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 153 PM EDT TUE JUN 27 2006 FLZ022-023-271845- BAKER-COLUMBIA- 153 PM EDT TUE JUN 27 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER AND COLUMBIA COUNTIES FOR EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT... AT 153 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 14 MILES WEST OF TAYLOR...OR 14 MILES EAST OF WHITE SPRINGS...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TAYLOR THROUGH 245 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 211 PM EDT TUE JUN 27 2006 GAZ162-163-271915- CLINCH-ECHOLS- 211 PM EDT TUE JUN 27 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH AND ECHOLS COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT... AT 211 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 4 MILES NORTHWEST OF MAYDAY...OR 12 MILES SOUTH OF LAKELAND...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MAYDAY...DU PONT AND HOMERVILLE THROUGH 315 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 238 PM EDT TUE JUN 27 2006 FLZ024-025-271930- DUVAL-NASSAU- 238 PM EDT TUE JUN 27 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU AND DUVAL COUNTIES FOR EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT... AT 238 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER CALLAHAN...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NASSAU VILLAGE-RATLIFF...CALLAHAN...NORTH OF JACKSONVILLE INTERNATIONAL...YULEE...FERNANDINA BEACH AND AMELIA CITY THROUGH 330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 247 PM EDT TUE JUN 27 2006 FLZ036-040-271945- ALACHUA-MARION- 247 PM EDT TUE JUN 27 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN ALACHUA AND NORTHWEST MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT... AT 247 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF FLEMINGTON...OR 7 MILES NORTHEAST OF WILLISTON...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FLEMINGTON...MICANOPY...REDDICK...MCINTOSH...CROSS CREEK...LOCHLOOSA AND CITRA THROUGH 345 PM EDT. EXCESSIVE LIGHTNING AND GUSTY WINDS OF 30 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 2 S CALLAHAN 30.53N 81.83W
06/27/2006 M0.25 INCH NASSAU FL PUBLIC
&&
AENYEDISPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 309 PM EDT TUE JUN 27 2006 GAZ162-272000- ECHOLS- 309 PM EDT TUE JUN 27 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ECHOLS COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT... AT 309 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 15 MILES WEST OF NEEDMORE...OR 7 MILES NORTH OF JASPER...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEEDMORE THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2006Every state in 2006This day in weather historyWarnings in Georgia, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515479.